Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 18, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 28, 2006, 3:17 PM MST. It took effect at Mar 29, 2006, 4:30 AM MST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2006, 3:17 PM MST (22:17 UTC)
- In effect from
- Mar 29, 2006, 4:30 AM MST
- Expired
- Mar 30, 2006, 3:13 PM MST
- In force
- 35 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 282217 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MST TUE MAR 28 2006 ...WINDS WILL INCREASE LATE WEDNESDAY MORNING OVER PORTIONS NORTHERN AND CENTRAL NEW MEXICO... .STRONG WINDS WILL DEVELOP AS AN UPPER LEVEL STORM SYSTEM TRACKS OVER NORTHERN AND CENTRAL NEW MEXICO WEDNESDAY. STRONG WINDS ALOFT WILL TRANSLATE TO THE SURFACE OVER THE EASTERN HIGH PLAINS...EAST CENTRAL AND NORTHEAST PLAINS AND NORTHERN SACRAMENTO MOUNTAINS AS CLOUD COVER DECREASES AND TEMPERATURES INCREASE. NMZ005>007-011>013-016>018-026-290500- /O.NEW.KABQ.WI.Y.0018.060329T1800Z-060330T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER 317 PM MST TUE MAR 28 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY. WEST AND SOUTHWEST WINDS WILL INCREASE LATE MORNING REACHING 25 TO 35 MPH SUSTAINED WITH GUSTS TO 50 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
7 follow-up statements
000 WWUS75 KABQ 290446 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 946 PM MST TUE MAR 28 2006 ...WINDS WILL INCREASE LATE WEDNESDAY MORNING OVER PORTIONS NORTHERN AND CENTRAL NEW MEXICO... .STRONG WINDS WILL DEVELOP AS AN UPPER LEVEL STORM SYSTEM TRACKS OVER NORTHERN AND CENTRAL NEW MEXICO WEDNESDAY. STRONG WINDS ALOFT WILL TRANSLATE TO THE SURFACE OVER THE EASTERN HIGH PLAINS...EAST CENTRAL AND NORTHEAST PLAINS AND NORTHERN SACRAMENTO MOUNTAINS AS CLOUD COVER DECREASES AND TEMPERATURES INCREASE. NMZ005>007-011>013-016>018-026-291300- /O.CON.KABQ.WI.Y.0018.060329T1800Z-060330T0100Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER 946 PM MST TUE MAR 28 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST WEDNESDAY. WEST AND SOUTHWEST WINDS WILL INCREASE LATE MORNING REACHING 25 TO 35 MPH SUSTAINED WITH GUSTS TO 50 MPH. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 16
000 WWUS75 KABQ 291130 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 AM MST WED MAR 29 2006 NMZ019-291930- /O.EXB.KABQ.WI.Y.0018.060329T1800Z-060330T0300Z/ CHAVES COUNTY PLAINS- INCLUDING THE CITY OF...ROSWELL 430 AM MST WED MAR 29 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE LATE THIS MORNING THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS WILL GRADUALLY DIMINISH EARLY THIS EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005>007-011>013-016>018-026-291930- /O.EXT.KABQ.WI.Y.0018.060329T1800Z-060330T0300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER 430 AM MST WED MAR 29 2006 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH RANGE LATE THIS MORNING THROUGH THE AFTERNOON HOURS WITH GUSTS UP TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS WILL GRADUALLY DIMINISH EARLY THIS EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER/19
000 WWUS75 KABQ 291819 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1119 AM MST WED MAR 29 2006 NMZ008-300300- /O.EXA.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/ WEST CENTRAL MOUNTAINS- INCLUDING THE CITY OF...GALLUP/GRANTS 1119 AM MST WED MAR 29 2006 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS WILL CONTINUE TO BLOW AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH THROUGH THE LATE AFTERNOON OVER THE WESTERN MOUNTAINS AND VALLEYS. SURFACE WINDS WILL GRADUALLY DIMINISH EARLY THIS EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005>007-011>013-016>019-026-300300- /O.CON.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL 1119 AM MST WED MAR 29 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. WEST TO SOUTHWEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE EARLY THIS AFTERNOON THROUGH THE LATE AFTERNOON HOURS WITH GUSTS UP TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. SURFACE WINDS WILL GRADUALLY DIMINISH EARLY THIS EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 23
000 WWUS75 KABQ 300259 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MST WED MAR 29 2006 NMZ006>008-013-300400- /O.EXP.KABQ.WI.Y.0018.000000T0000Z-060330T0300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS- QUAY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...GALLUP/GRANTS... TUCUMCARI 759 PM MST WED MAR 29 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. $$ NMZ005-011-012-016>019-026-301200- /O.EXT.KABQ.WI.Y.0018.000000T0000Z-060330T1200Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL 759 PM MST WED MAR 29 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MST THURSDAY. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 50 MPH WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FOR THE REMAINDER OF TONIGHT. OF PARTICULAR CONCERN WILL BE NORTH SOUTH ORIENTED ROADS ACROSS THE CENTRAL HIGH PLAINS INCLUDING HIGHWAY 285 BETWEEN CLINES CORNERS AND VAUGHN. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KJ
000 WWUS75 KABQ 301044 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 344 AM MST THU MAR 30 2006 NMZ019-301145- /O.CAN.KABQ.WI.Y.0018.000000T0000Z-060330T1200Z/ CHAVES COUNTY PLAINS- INCLUDING THE CITY OF...ROSWELL 344 AM MST THU MAR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS MAY INCREASE SOMEWHAT THIS MORNING...WITH GUSTS TO 40 MPH STILL POSSIBLE. HOWEVER...WINDS SHOULD REMAIN BELOW ADVISORY CRITERIA TODAY. $$ NMZ006-007-013-020-021-301900- /O.EXB.KABQ.WI.Y.0018.060330T1100Z-060331T0000Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI...PORTALES... CLOVIS 344 AM MST THU MAR 30 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING ACROSS THE EASTERN PLAINS OF NEW MEXICO AND GUSTS TO 50 MPH ARE POSSIBLE INTO THE AFTERNOON HOURS. THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE BETWEEN 8 AM AND 3 PM. WINDS SHOULD DECREASE AGAIN LATE THIS AFTERNOON. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ NMZ005-011-012-016>018-026-301900- /O.EXT.KABQ.WI.Y.0018.060330T1100Z-060331T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO...FORT SUMNER 344 AM MST THU MAR 30 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS MORNING ALONG AND EAST OF THE CENTRAL MOUNTAIN WITH GUSTS TO 50 MPH POSSIBLE INTO THE AFTERNOON HOURS. THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE BETWEEN 8 AM AND 3 PM. WINDS SHOULD DECREASE AGAIN LATE THIS AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
000 WWUS75 KABQ 301854 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1154 AM MST THU MAR 30 2006 NMZ005>007-011>013-016>018-020-021-026-310000- /O.CON.KABQ.WI.Y.0018.000000T0000Z-060331T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 1154 AM MST THU MAR 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS WILL CONTINUE AT 25 TO 35 MPH ALONG AND EAST OF THE CENTRAL MOUNTAINS WITH GUSTS UP TO 50 MPH. THE TIME OF THE STRONGEST WINDS TODAY SHOULD BE NOW THROUGH 3 PM... WITH WINDS DECREASING LATE THIS AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 302213 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MST THU MAR 30 2006 NMZ005>007-011>013-016>018-020-021-026-302315- /O.CAN.KABQ.WI.Y.0018.000000T0000Z-060331T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...PORTALES...CLOVIS 313 PM MST THU MAR 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW ADVISORY CRITERIA OVER NEARLY ALL OF EASTERN NEW MEXICO...AND WILL CONTINUE TO DECREASE THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING. BRIEF SUSTAINED WINDS CAN STILL TOP 30 MPH AROUND CLINES CORNERS THROUGH 5 PM MST...BUT WILL REMAIN BELOW 30 MPH ELSEWHERE. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 28, 2:23 PM MST, 54 minutes earlier.
Area forecast discussion, Mar 28, 2:23 PM MST, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 223 PM MST TUE MAR 28 2006 .DISCUSSION...THE FIRST OF A SERIES OF SMALL S/WS EXITED THE STATE THIS MORNING WITH A FEW VERY WEAK S/WS MOVING THRU THE SOUTHWESTERLY FLOW IN ITS WAKE. A STRONGER UPPER LVL S/W WILL MOVE FROM NORTHERN MEX INTO NM LATER THIS AFTERNOON AND EVENING AND HELP INCREASE SHOWER INTENSITY AND COVERAGE BY ADDING MOISTURE AND DYNAMICS. THE BETTER CHANCES OF MEASURABLE PRECIP WILL BE WEST AND NORTH...WITH SCATTERED SHOWERS AND AN ISOLD TS SOUTHEAST. TEMPERATURES REMAIN ON THE WARM SIDE AND KEEP SNOW LEVELS HIGH WITH BULK OF THE SNOW ACCUMS ABOVE 8000 FT. SNOW LVLS COULD DROP TO NEAR 7000 FT EARLY WEDS MORNING BUT SNOW ACCUM SHOULD BE VERY LIGHT BELOW 8000 FT. THIS S/W EXITS BEFORE SUNRISE GIVING A SLIGHT BREAK IN THE SHOWERS EXCEPT OVER THE NORTHWESTERN MTNS. THE NEXT MAIN TROF...NOW POISED ALONG THE CA AND OR COAST...INFLUENCES NM STARTING WED MORNING AS THE FIRST IMPULSES MOVE OVER THE NORTHWEST PLATEAU. THE CENTER OF THE AXIS REACHES NM DURING THE AFTERNOON. PRECIP COVERAGE AND INTENSITY WILL INCREASE THRU THE DAY FROM THE CENTRAL MTNS WEST. WINDS WILL START TO INCREASE AS THE UPPER GRADIENT TIGHTENS AND TEMPERATURES INCREASE. WILL ISSUE A WIND ADVY FOR THE EASTERN HIGH PLAINS FROM LINCOLN CO TO COLFAX CO AND OVER THE EAST CENTRAL AND NORTHEAST PLAINS STARTING LATE WED MORNING. THE TROFS CURRENT TIMING WILL LET TEMPERATURES INCREASE TO THE LOW END OF GUIDANCE WEST WITH THE DOWNSLOPE WINDS WARMING THE PLAINS. AS THE COLD CORE MOVES OVERHEAD TEMPS WILL DECREASE AS WILL SNOW LEVELS. THE BETTER SNOW PROSPECTS WILL BE WED NIGHT AS THE COLDER CORE OF THE MAIN SYSTEM MOVES OVERHEAD. SNOWFALL ACCUMS FOR MOST LOCATIONS SHOULD REMAIN NEAR ADVY CATEGORY WITH A FEW LOCALLY HIGHER AMOUNTS ALONG THE CO BORDER AND HIGH ELEVATION WEST FACING SLOPES OF THE NORTHERN AND NORTHWESTERN MTNS. WILL NOT ISSUE SNOW HIGHLIGHTS WITH THIS PACKAGE WITH SOME UNCERTAINTY IN TIMING AND PLACEMENT. THE TROF EXITS THU MORNING LEAVING WRAP AROUND SHOWERS OVER THE NORTHERN MTNS AND NORTHEAST HIGHLANDS DURING THE MORNING. WINDS WILL AGAIN INCREASE THU UNDER NORTHWESTERLY FLOW ALOFT. THE SYSTEM WILL SCOUR OUT THE MOISTURE LEAVING THE EASTERN PLAINS WITH CRITICAL FIRE WEATHER CONDITIONS. A RIDGE BUILDS OVER THE SOUTHERN ROCKIES FRI. LOW LVL FLOW RETURNS TO SOUTHEASTERLY SLOWLY INCREASING MOISTURE OVER THE EAST. GFS CONTINUES TO BRING A WEAK S/W OVER THE STATE LATE SAT AND SUN SO INCREASED POPS SLIGHTLY AND SHIFTED THEM BACK 12 HRS FROM CURRENT FORECAST. FAIR WEATHER PATTERN FROM SUN NIGHT THRU EARLY TUE...NO PRECIP AND SEASONAL TEMPS. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 59 33 57 / 50 60 60 10 GALLUP.......................... 36 54 26 55 / 50 60 60 5 GRANTS.......................... 34 59 31 57 / 50 50 60 5 GLENWOOD........................ 38 64 34 65 / 40 30 50 5 CHAMA........................... 28 51 24 49 / 70 70 70 30 LOS ALAMOS...................... 33 55 30 51 / 60 50 60 20 RED RIVER....................... 27 48 29 43 / 50 30 50 30 TAOS............................ 34 57 32 50 / 40 40 60 20 SANTA FE........................ 34 59 31 54 / 40 40 50 10 SANTA FE AIRPORT................ 35 62 32 57 / 40 40 50 10 ESPANOLA........................ 34 63 34 61 / 40 40 50 20 ALBUQUERQUE HEIGHTS............. 43 65 39 63 / 40 30 30 5 ALBUQUERQUE VALLEY.............. 39 67 36 65 / 30 20 30 5 ALBUQUERQUE FOOTHILLS........... 39 64 36 63 / 40 30 50 5 ALBUQUERQUE WEST MESA........... 41 66 38 65 / 40 30 40 5 SOCORRO......................... 39 71 40 68 / 30 20 20 5 SANDIA PARK/CEDAR CREST......... 31 57 31 54 / 40 30 50 10 MORIARTY/ESTANCIA............... 33 63 35 59 / 20 20 40 5 CARRIZOZO....................... 40 69 40 65 / 20 10 10 0 RUIDOSO......................... 33 60 36 58 / 20 10 20 5 RATON........................... 32 64 30 63 / 10 10 20 20 LAS VEGAS....................... 34 63 33 59 / 20 10 30 10 ROY............................. 37 67 37 62 / 10 5 10 10 CLAYTON......................... 41 71 39 64 / 10 5 10 10 SANTA ROSA...................... 41 73 40 68 / 20 5 10 5 TUCUMCARI....................... 45 76 45 72 / 30 5 5 5 FORT SUMNER..................... 44 74 43 71 / 20 5 5 5 CLOVIS.......................... 45 74 43 71 / 30 5 5 5 PORTALES........................ 45 76 44 72 / 30 5 5 5 ROSWELL......................... 49 77 47 76 / 30 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM TO 6 PM MST WEDNESDAY FOR NMZ005-NMZ006- NMZ007-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ026. && 23
Hazardous weather outlook, Mar 28, 5:58 AM MST, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 558 AM MST TUE MAR 28 2006 NMZ001>021-026-291300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 558 AM MST TUE MAR 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNEDSAY AFTERNOON OVER THE EASTERN PLAINS OF NEW MEXICO COMPLIMENTS OF STRONG WINDS AND LOW RELATIVE HUMIDITIES. SIGNIFICANT SNOWS MAY FALL WEDNESDAY NIGHT ACROSS THE NORTHERN MOUNTAINS AS AN UPPER DISTURBANCE MOVES THROUGH THE REGION. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ONCE AGAIN THURSDAY AFTERNOON OVER THE EASTERN PLAINS DUE TO STRONG SURFACE WINDS AND LOW RELATIVE HUMIDITIES. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE WEBSITE OR BY CALLING 1.888.386.7637. 46
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.